Equate Extra Strength Acetaminophen Pain Reliever and Fever Reducer Caplets: Temporarily relieves minor aches and pains due to the common cold, a headache, a backache, minor pain of arthritis, a toothache, muscular aches and premenstrual and menstrual cramps Temporarily reduces fever Extra-strength Equate acetaminophen caplets Contains no aspirin Gluten-free Equate pain reliever fever reducer is 500mg and comes in a 24-count bottle Easy-to-swallow caplets For adults and children 12-years and older
Manufacturer | - |
---|---|
Brand | Equate |
Item model number | S19992E/48462 |
Color | Other |
Weight | - |
Height | - |
Depth | - |
Product Id | 278281 |
---|---|
User Reviews and Ratings | 3 (1 ratings) 3 out of 5 stars |
UPC | 681131699983 |
# | Title | Reviews | User Ratings | Price |
---|---|---|---|---|
1 |
Search on Amazon
Price:
Search
on
![]() |
Search
on
![]() |
||
2 |
Equate Extra Strength Acetaminophen Caplets, 500 mg, 24 Ct
Reviews: 9
Ratings:
(9)
Price:
$1.48
on
![]() |
9 | (4.6) |
$1.48
on
![]() |
3 |
(4 pack) (4 Pack) Equate Extra Strength Acetaminophen Caplets, 500 mg, 24 Ct
Price:
$5.92
on
![]() |
$5.92
on
![]() |